Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 84, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 9, 2007, 6:36 PM CDT for Cedar County, Clinton County, Scott County, Iowa. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 6:36 PM CDT (23:36 UTC)
- Expired
- Jul 9, 2007, 7:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Cedar County, IA, Clinton County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 23 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 6:53 PM CDT | HAIL 0.5 | Bennett, IA | PEA SIZE HAIL. |
| Jul 9, 7:00 PM CDT | TSTM WND GST 60 | 2 Nw Dixon, IA | TIME ESTIMATED. CORNFIELD FLATTENED. HEAVY RAIN...WITH 1 INCH IN 25 MINUTES. SMALL BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 092336
SVRDVN
IAC031-045-163-100030-
/O.NEW.KDVN.SV.W.0084.070709T2336Z-070710T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
636 PM CDT MON JUL 9 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CEDAR COUNTY IN EAST CENTRAL IOWA...
CLINTON COUNTY IN EAST CENTRAL IOWA...
SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 730 PM CDT.
* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM DEWITT TO
TIPTON...OR ALONG A LINE EXTENDING FROM 15 MILES WEST OF CLINTON TO
TIPTON...AND MOVING EAST AT 5 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LOW MOOR...MCCAUSLAND AND DONAHUE AROUND 730 PM CDT...
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 267 AND 273.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
LAT...LON 4188 9054 4177 9122 4161 9111 4175 9032
4191 9038
$$
DLF2 follow-up statements
000
WWUS53 KDVN 092358
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 PM CDT MON JUL 9 2007
IAC031-045-163-100030-
/O.CON.KDVN.SV.W.0084.000000T0000Z-070710T0030Z/
CLINTON IA-CEDAR IA-SCOTT IA-
655 PM CDT MON JUL 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SCOTT...CEDAR AND CLINTON COUNTIES...
AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM DEWITT TO
TIPTON...OR ALONG A LINE EXTENDING FROM 14 MILES WEST OF CLINTON TO
TIPTON...MOVING EAST AT 5 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SUNBURY...PLAINVIEW...MALONE SCOTT COUNTY PARK...MCCAUSLAND AND
FOLLETTS BY 725 PM CDT...
THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.
LAT...LON 4188 9054 4177 9122 4161 9111 4175 9032
4191 9038
$$
DLF000
WWUS53 KDVN 100031
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
729 PM CDT MON JUL 9 2007
IAC031-045-163-100039-
/O.EXP.KDVN.SV.W.0084.000000T0000Z-070710T0030Z/
CLINTON IA-CEDAR IA-SCOTT IA-
729 PM CDT MON JUL 9 2007
...THE SEVERE THUNDERSTORM WARNING FOR SCOTT...CEDAR AND CLINTON
COUNTIES EXPIRES AT 730 PM CDT...
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
THESE THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING VERY HEAVY
RAINFALL AS THEY MOVE SLOWLY SOUTHEAST THROUGH SOUTHERN CLINTON AND
CEDAR COUNTIES AND NORTHERN SCOTT COUNTY. THE HEAVY RAIN WILL CAUSE
PONDING OF WATER ON ROADS AND SMALL STREAMS AND DITCHES TO OVERFLOW.
LAT...LON 4188 9054 4177 9122 4161 9111 4175 9032
4191 9038
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:00 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 9, 3:00 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT MON JUL 9 2007 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND BRING AN END TO THE HOT AND HUMID WEATHER OVER THE AREA. UNTIL THIS FRONT ARRIVES...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED. && .SHORT TERM...TONIGHT AND TUESDAY... THE BIG QUESTION IS IF ANY HEADLINES ARE NEEDED. CURRENT CONVECTION IS FALLING OVER AN AREA THAT CAN TAKE A CONSIDERABLE AMOUNT OF RAIN BEFORE PROBLEMS DEVELOP. HOWEVER...SLOW MOVEMENT OF SAID CONVECTION WILL RESULT IN HIGH RAINFALL RATES AND LOCALLY HEAVY RAINFALL. THREAT IS NOT CLEAR CUT AND WITH CONVECTION STILL EVOLVING...WILL HOLD OFF ON ISSUING A HEADLINE BUT WILL PASS ON TO NEXT SHIFT TO WATCH CLOSELY. MODELS HAVE MAIN FRONT MOVING THROUGH THE CWFA DURING PEAK HEATING ON TUESDAY. MODELS NOT HANDLING THIS WELL BUT AGAIN EXPECT MORE STRONG CONVECTION TO FIRE WITH LOCALLY HEAVY RAINFALL EXPECTED WITH CONVECTION TO BE ALONG/AHEAD OF COLD FRONT. WILL HOLD OFF ON MENTIONING LOCALLY HEAVY RAIN FOR TUESDAY DUE TO UNCERTAINTY OF AREAL COVERAGE OF THE THREAT. WILL PASS THIS CONCERN ON TO SUBSEQUENT SHIFTS. TEMPS SHOULD BE MAINLY IN THE 70S OVERNIGHT WITH UPPER 80S AND LOW 90S PRIOR TO FROPA ON TUESDAY. ..08.. .LONG TERM... TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...LATEST SUITE OF MODEL RUNS CONTINUE TO TREND AMAZINGLY QUICKER WITH DIGGING PROCESS OF VIGOROUS NORTHERN STREAM WAVE ACRS ONTARIO AND LK SUPERIOR REGION TUE NIGHT. THUS ASSOCIATED SFC FRONT WILL ALSO SWEEP THROUGH THE FCST AREA FROM WSW-TO-ESE MUCH QUICKER NOW ON LATEST SOLUTIONS...WITH FROPA ACRS THE MS RVR GENERAL AROUND 00Z WED OR SO/ALTHOUGH THE EVEN QUICKER UKMET AND GFS HAVE THE FRONT ALMOST EXITING THE ENTIRE CWA BY THEN/. WITH LATEST TRENDS...WILL FOLLOW THE GFS AND UKMET WHICH ARE SIMILAR...AND WALK OUT STRONG TO SEVERE LINEAR CONVECTIVE LINE OUT OF SOUTHEASTERN THIRD OF THE CWA IN THE EVENING. FCST SOUNDINGS AND LOW TO MID LEVEL THTA-E LAPSE RATES SUGGEST DAMAGING STRAIGHT LINE WINDS POSSIBLE IN THESE AREAS THROUGH 02Z-03Z OR SO. THE PROGRESSIVE NATURE OF THE STORMS SHOULD LIMIT EVENING FLOODING POTENTIAL...BUT DEPENDING ON HOW MUCH RAINFALL WEST CENTRAL IL AND NORTHEAST MO GET TONIGHT...QUICK RUN-OFF FROM A PASSING SQUALL LINE COULD AGGRAVATE SOME HYDRO SITUATIONS. WITH THE QUICKER FROPA... A QUICKER ARRIVAL OF COOLER DRIER AIR MAY MEAN A BETTER SHOT OF WIDESPREAD LOWS IN THE MID TO UPPER 50S BY WED MORNING. WON/T GO QUITE THAT COOL YET...BUT WILL CONTINUE TO TREND DOWN WED MORNING TEMPS. DEEP MIXING TO OVER H85 MB AND FULL INSOLATION WILL BE NEEDED TO GET THE PROGGED 80 DEGREES FOR HIGHS ON WED LOOKING AT FCST THERMAL PROFILES BY THE GFS AND NAM AS CANADIAN SFC RIDGE CENTER BUILDS SOUTH ACRS THE CENTRAL PLAINS...MAY ONLY GO WITH UPPER 70S. DEPENDING ON HOW FAST SOMETHING CAN PROPAGATE DOWN THROUGH DEEP NORTHWEST FLOW WED NIGHT...THE CWA SHOULD BE UNDER A FAIR WX AND COOLING REGIME THRU THU MORNING. IN THE EXTENDED/THU-MON/...FOR THE THIRD 12Z RUN IN A ROW...BOTH THE GFS AND ECMWF ARE ADVERTISING SOME TYPE OF WAVE TO RIPPLE THROUGH CYCLONIC FLOW ALOFT DURING THU AFTERNOON OR NIGHT...AND COMBINING WITH MID LEVEL COOL POOL INDUCED INSTABILITY...DEVELOP SHOWERS AND THUNDERSTORMS SOMEWHERE IN THE VCNTY DURING THAT PERIOD. TIMING SUCH A FEATURE PROBLEMATIC STILL AT THIS POINT AS WELL AS IF THERE WILL BE ENOUGH LOW TO MID LEVEL MOISTURE AVAILABLE...BUT WITH THE RUN TO RUN INDICATION UP UNTIL NOW...IT MAY BE WORTH INTRODUCING SLIGHT CHC POPS FOR THU AFTERNOON AND EVENING. LATEST AVAILABLE MEDIUM RANGE MODEL RUNS NOT QUITE AS BULLISH WITH EXTENT OF COOL DUMP DOWN ACRS THE WESTERN GRT LKS FOR FRI AND INTO THE WEEKEND...AND DE-AMPLIFY THE UPPER AIR PATTERN SOME THROUGH MONDAY. STILL...THERMAL PROFILES SUGGEST BELOW NORMAL TEMPS IN THE UPPER 70S TO LOW 80S THROUGH MUCH OF THAT PERIOD...WITH LOWS IN THE 50S TO LOWER 60S. WILL KEEP WEEKEND AND NEXT MONDAY DRY...WITH RETURN FLOW TEMP MODERATION BY MONDAY LEADING TO A WARM UP AT LEAST INTO THE MID 80S IN MUCH OF THE FCST AREA. NORTHWEST FLOW OVER THE WEEKEND TO THE SOUTHWEST OF EASTERN HUDSON BAY VORTEX WILL PROBABLY USHER ANOTHER DISTURBANCE OVER OR NEAR THE AREA...BUT TIMING ANOTHER FEATURE LIKE THAT AT THIS POINT UNCERTAIN ENOUGH TO NOT MENTION ANY CHC POPS FOR NOW. ..12.. && .AVIATION... NONLINEAR PROCESSES ARE DRIVING THE CURRENT AND EXPECTED WX. HIGH PRECIPITABLE WATER COMBINED WITH BOUNDARIES AND VORT MAXES ALOFT TO DRIVE TSRA DEVELOPMENT TONIGHT AND AGAIN WITH THE MAIN FRONT APPROACHING TUESDAY. THERE MAY BE A BRIEF LULL IN TSRA/SHRA DEVELOPMENT LATE TONIGHT/TUESDAY MORNING. ALL TAF SITES LIKELY TO BE AFFECTED AT SOME POINT IN THE NEXT 24 HRS. PROBABILITY HIGH OF SEEING IFR CIGS AND MVFR IF NOT IFR VSBYS. ..08.. && DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 08/12
Hazardous weather outlook, Jul 9, 4:40 AM CDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 440 AM CDT MON JUL 9 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-100945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 440 AM CDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY...MAINLY ALONG AND NORTH OF INTERSTATE 80...AS WELL AS A CHANCE OF HEAVY RAIN. A COLD FRONT MOVING SLOWLY SOUTHWARD INTO IOWA AND ILLINOIS WILL STALL AND WEAKEN TODAY...AND WILL PROVIDE A TRIGGER FOR THUNDERSTORMS. THUNDERSTORMS MAY TRAIN ALONG THE FRONT...PRODUCING LONG PERIODS OF RAINFALL ACROSS PARTS OF THE AREA. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND SMALL HAIL ALONG WITH THE POTENTIAL FOR HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF INTERSTATE 80. A STRONGER COLD FRONT WILL SWEEP ACROSS THE AREA ON TUESDAY AFTERNOON AND EVENING...BRINGING A CHANCE OF THUNDERSTORMS. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR...THOUGH THE RISK FOR HEAVY RAIN IS LOWER WITH THE FASTER MOVEMENT OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING...MAINLY NORTH OF INTERSTATE 80. IN ADDITION...SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE WITH REPORTS OF RAIN OVER ONE INCH. MAYES
In the hours before
Special weather statement, Jul 9, 5:18 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 518 PM CDT MON JUL 9 2007 IAZ087>089-098-099-ILZ025-026-034-035-MOZ009-010-092330- JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-HENDERSON-WARREN- HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 518 PM CDT MON JUL 9 2007 ...SLOW MOVING STORMS PRODUCING HEAVY RAINFALL... SCATTERED SLOW MOVING THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAINS FROM FROM NORTHERN VAN BUREN COUNTY INTO HENRY COUNTY INCLUDING THE MT PLEASANT...UTICA AND KEOSAUQUA AREAS. THE STRONGER STORMS WERE PRODUCING RAINFALL AT THE RATE OF 1 TO 2 INCHES IN ONE HOUR. RAINFALL AT THIS RATE COULD EASILY OVERWHELM LOCAL DRAINAGE SYSTEMS CAUSING PONDING OF WATER AND CAUSING DITCHES AND SMALL STREAMS TO OVERFLOW. THE STORMS ARE ALSO CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH. THE STORMS ARE EXPECTED TO DRIFT NORTHEAST INTO JEFFERSON...NORTHERN HENRY...LEE AND LOUISA COUNTIES BY 7 PM. DLF
Special weather statement, Jul 9, 5:25 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 PM CDT MON JUL 9 2007 ILZ001-002-007-009-100030- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS 525 PM CDT MON JUL 9 2007 ...THUNDERSTORMS RAPIDLY DEVELOPING.... SCATTERED STRONG THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER CARROLL AND WHITESIDE COUNTIES LATE THIS AFTERNOON. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND ONE HALF INCH HAIL. ALSO...BECAUSE THE STORMS WILL BE MOVING SLOWLY NORTHEAST...THEY WILL PRODUCE LOCALLY HEAVY RAINS...POSSIBLY AS MUCH A 2 INCHES IN AN HOUR. THE HEAVY RAIN WILL CAUSE PONDING OF WATER IN URBAN AREAS AND ALSO IN POORLY DRAINED RURAL LOCATIONS. DLF
Local storm report, Jul 9, 5:46 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL LE CLAIRE 41.60N 90.36W
07/09/2007 E0.75 INCH SCOTT IA TRAINED SPOTTER
&&Local storm report, Jul 9, 6:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD MOUNT PLEASANT 40.96N 91.55W
07/09/2007 HENRY IA LAW ENFORCEMENT
CARS STALLED ON ROADS DUE TO DEEP WATER.
&&Local storm report, Jul 9, 6:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
627 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 1 S DEWITT 41.81N 90.55W
07/09/2007 M0.50 INCH CLINTON IA NWS EMPLOYEE
&&Local storm report, Jul 9, 6:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 1 S DEWITT 41.81N 90.55W
07/09/2007 M1.00 INCH CLINTON IA NWS EMPLOYEE
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 2:55 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 54 min |
| Jul 9, 3:10 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 65 min |
| Jul 9, 5:46 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 27 min |
| Jul 9, 5:57 PM CDT | Flash Flood Warning | DVN | Henry | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.